Vol. 77, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Classification of closed sets of attainability in the plane

Jan Maksymilian Gronski

Vol. 77 (1978), No. 1, 117–129
Abstract

It is proved that under certain mild restrictions every closed set of attainability of a planar control system with piecewise constant controls is either the entire plane or homeomorphic to one of the following: a closed half plane, a closed disk or the complement of an open disk.

Mathematical Subject Classification 2000
Primary: 49E15, 49E15
Secondary: 57R27, 93B05
Milestones
Received: 16 May 1977
Published: 1 July 1978
Authors
Jan Maksymilian Gronski